I am a 49 year old female who is perfectly healthy. I eat right and exercise regularly. I got the flu about 4 weeks ago and it was followed by nonstop anxiety that actually sent me to the ER I was so scared. I have taken leave from work and am experiencing constant nerves, anxiety and panic. I cant be alone and cant seem to focus on anything but how I am feeling. I am hypothyroid but that seems to be under control with Synthroid. He put me on Xanax as needed and Celexa (an SSRI) and after 2 days I was out of my mind with panic. I quit that and am now taking Klonopin which is helping but not completely. I want my life back. What happened?? Any advice or suggestions on where to turn for help?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.